# SDR QXEA9800776

- Difficulty date: May 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N478US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11227
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Strap
- Condition: Misaligned
- Location: Bs 3310
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFTHAND STATION 3310 BUTTSTRAP FOURTH HOLE ABOVE TURBULATOR STRIP INBOARD SIDE IS MISALIGNED BY APPROXIMATELY HALF OF SCREW HOLE.  REPAIRED IAW FOKKER SRM 57-20-01, PAGE 402 TO 410, PARAGRAPH 3C-3E AND HORIZON AIR EA 4-57-117.
